# SDR HEER117365

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N392PH
- Make and model: Skrsky S92A
- Aircraft serial: 920015
- Aircraft time: 2,296 hours
- Engine: Ge CT78A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3066T90G02
- Part serial: GEE947245
- Condition: Inoperative
- Location: Nr 2
- Part time: 2,111 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE FOURTH START OF THE DAY, THE NR 2 ENGINE WOULD NOT TURN OVER WHEN THE STARTER WAS ENGAGED.  REMOVED THE STARTER, APPLIED TORQUE TO THE A AXIS DRIVE, COULD NOT ROTATE THE GEARBOX SECTION OF THE ENGINE.  REMOVED AND REPLACED THE NR 2 ENGINE.
